1. On the uniqueness of multiple series in the Rademacher system. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 123 (1986), No. 1, 33-35.

  2. On the convergence of multiple series in a Rademacher system (with L. D. Gogoladze). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 125 (1987), No. 1, 41-43.

  3. On uniqueness of Walsh lacunary series. (Russian) Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 3 (1988), No. 2, 102-104.

  4. On uniqueness theorems for multiple series. (Russian) Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 5 (1990), No. 2, 115-117.

  5. On the solution of the uniqueness problem for multiple trigonometric series. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 139 (1990), No. 1, 21-24.

  6. On sets of uniqueness of multiple function series. (Russian) Soobshch. Akad. Nauk Gruzii 140 (1990), No. 3, 485-487.

  7. Some multiple series of functions and the solution of a problem on the uniqueness of multiple trigonometric series for Pringsheim convergence. (Russian) Mat. Sb. 182 (1991), No. 8, 1158-1176; English transl.: Math. USSR-Sb. 73 (1992), No. 2, 517-534.

  8. On null-series in the Haar system. (Russian) Soobshch. Akad. Nauk Gruzii 142 (1991), No. 2, 245-247.

  9. Uniqueness theorems for some multiple functional series for summation methods. (Russian) Soobshch. Akad. Nauk Gruzii 147 (1993), No. 1, 31-34.

  10. Uniqueness theorems for multiple trigonometric series. (Russian) Soobshch. Akad. Nauk Gruzii 149 (1994), No. 3, 390-391.

  11. On null series in the Haar and Walsh systems. (Russian) Soobshch. Akad. Nauk Gruzii 150 (1994), No. 1, 27-28.

  12. On the uniqueness of multiple trigonometric series. (Russian) Mat. Zametki 58 (1995), No. 4, 596-603, 640; English transl.: Math. Notes 58 (1995), No. 3-4, 1094-1099.

  13. On null series in a trigonometric system and in Walsh and Haar systems. (Russian) Mat. Sb. 187 (1996), No. 3, 103-142; English transl.: Sb. Math. 187 (1996), No. 3, 413-450.

  14. On the convergence of multiple trigonometric series. Proc. A. Razmadze Math. Inst. 114 (1997), 99-104.

  15. On some properties of multiple trigonometric series. Proc. A. Razmadze Math. Inst. 117 (1998), 160-161.

  16. On absolute convergence of trigonometric series. Proc. A. Razmadze Math. Inst. 120 (1999), 149-151.

  17. On the uniqueness of double function series. Proc. A. Razmadze Math. Inst. 121 (1999), 163-164.

  18. On some properties of double function series. Bull. Georgian Acad. Sci. 159 (1999), No. 3, 399-400.

  19. Theorem of uniqueness for multiple Rademacher series. Bull. Georgian Acad. Sci. 160 (1999), No. 1, 16-17.

  20. New uniqueness theorems for trigonometric series (with M. Ash). Proc. Amer. Math. Soc. 128 (2000), No. 9, 2627-2636.

  21. On one N. Bary's Conjecture. Proc. A. Razmadze Math. Inst. 133 (2003), 164-165.

  22. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums (with M. Ash). Proc. Amer. Math. Soc. (accepted).